MAUDE Adverse Event Report: INMODE LTD BODYTITE; FACETITE

INMODE LTD BODYTITE; FACETITE
Model Number AG606972A
Medical Device Problem Codes Use of Incorrect Control/Treatment Settings (1126); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A tissue necrosis in the suprapubic region (mons) following a reduction treatment with bodytite.Suspicious for erysipelas as the underlying tissue blanched few days after.A week later, the wounds evolved and pseudoeschar was seen.In the last photo there is significant straw-colored drainage, possibly a small seroma draining from a full thickness wound.
 
Additional Manufacturer Narrative
User error: excessive quantity of energy was delivered (25.2kj) in relatively small area (suprapubic area- mons).This energy surplus, transforming into heat, was irradiated with a retarding effect towards the dermal tissue, causing burns and tissue necrosis.A subsequent secondary infection cannot be ruled out.Summary of related investigations an excessive amount of energy generated an accumulated surplus of heat which evolved into trans skin burn with necrotic outcome and possibly a secondary infection (erysipelas).
 
Additional Manufacturer Narrative
Follow up report 07/05/2023.1.H6.Health effect - impact code - changed to 4619.Medical device problem code - changed to 1126.Investigation findingscode - changed to 4248.Investigation conclusion code - changed to 61.2.H11.Attached: upon arrival test.Final test.In service report (retrain).
 
Event or Problem Description

Brand Name
BODYTITE
Common Device Name
FACETITE
Manufacturer (Section D)
INMODE LTD
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
eran krieger
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key16395050
Report Number3010511300-2023-00067
Device Sequence Number6385110
Product Code GEI
UDI-Device Identifier17290016633211
UDI-Public17290016633211
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606972A
Device Catalogue NumberAG606972A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityHispanic
Patient RaceWhite